Alert archive / Kansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 302, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Jul 2, 2011, 4:39 PM CDT for Cowley County, Sumner County, Kansas. It was in force for 36 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 2, 2011, 4:39 PM CDT (21:39 UTC)
- Expired
- Jul 2, 2011, 5:15 PM CDT
- In force
- 36 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Cowley County, KS, Sumner County, KS
The radar
The Wichita radar (KICT), 67 km from the middle of the area, began a volume at 21:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 2, 5:01 PM CDT | TSTM WND GST 55 | 1 E Geuda Springs, KS | |
| Jul 2, 5:25 PM CDT | TSTM WND GST 60 | Arkansas City, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 9.7 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 195 J/kg
- Mixed-layer CIN
- -204 J/kg
- Mixed-layer LCL
- 2024 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- -75 m²/s²
- 0-3 km storm-relative helicity
- -16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
618 WUUS53 KICT 022139 SVRICT KSC035-191-022215- /O.NEW.KICT.SV.W.0302.110702T2139Z-110702T2215Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE WICHITA KS 439 PM CDT SAT JUL 2 2011 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN COWLEY COUNTY IN SOUTH CENTRAL KANSAS... SOUTHEASTERN SUMNER COUNTY IN SOUTH CENTRAL KANSAS... * UNTIL 515 PM CDT * AT 438 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR GEUDA SPRINGS... OR 14 MILES SOUTHWEST OF WINFIELD...AND MOVING NORTHEAST AT 10 MPH. * LOCATIONS IMPACTED INCLUDE... ARKANSAS CITY AND STROTHER FIELD AIRPORT. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3728 9680 3700 9679 3700 9740 3723 9728 TIME...MOT...LOC 2139Z 245DEG 9KT 3710 9713 WIND...HAIL 60MPH <.75IN $$ DARMOFAL
2 follow-up statements
530 WWUS53 KICT 022153 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 453 PM CDT SAT JUL 2 2011 KSC035-191-022215- /O.CON.KICT.SV.W.0302.000000T0000Z-110702T2215Z/ SUMNER KS-COWLEY KS- 453 PM CDT SAT JUL 2 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN COWLEY AND SOUTHEASTERN SUMNER COUNTIES UNTIL 515 PM CDT... AT 452 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED JUST SOUTH OF GEUDA SPRINGS...OR 7 MILES WEST OF ARKANSAS CITY...MOVING EAST AT 5 MPH. LOCATIONS IMPACTED INCLUDE... ARKANSAS CITY AND STROTHER FIELD AIRPORT. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3728 9680 3700 9679 3700 9740 3723 9728 TIME...MOT...LOC 2153Z 275DEG 5KT 3706 9714 WIND...HAIL 60MPH <.75IN $$ DARMOFAL
907 WWUS53 KICT 022207 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 507 PM CDT SAT JUL 2 2011 KSC035-191-022215- /O.CON.KICT.SV.W.0302.000000T0000Z-110702T2215Z/ SUMNER KS-COWLEY KS- 507 PM CDT SAT JUL 2 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN COWLEY AND SOUTHEASTERN SUMNER COUNTIES UNTIL 515 PM CDT... AT 505 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED JUST WEST OF ARKANSAS CITY...OR 18 MILES SOUTHWEST OF WINFIELD...MOVING EAST AT 5 MPH. LOCATIONS IMPACTED INCLUDE... ARKANSAS CITY AND STROTHER FIELD AIRPORT. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. IN ADDITION TO DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3728 9680 3700 9679 3700 9740 3723 9728 TIME...MOT...LOC 2206Z 285DEG 7KT 3703 9712 WIND...HAIL 60MPH <.75IN $$ DARMOFAL
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 2:19 PM CDT, 2 hours 20 minutes earlier.
Area forecast discussion, Jul 2, 2:19 PM CDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 219 PM CDT SAT JUL 2 2011 .DISCUSSION... THE MAIN FORECAST CONCERNS CONTINUE TO BE THE HEAT FOLLOWED BY WIDELY SCATTERED THUNDERSTORMS TONIGHT AND SUNDAY. THE SUBTROPICAL RIDGE CONTINUES TO SPRAWL ACROSS THE CENTRAL AND SOUTHERN CONUS WHILE A DIFFUSE STATIONARY FRONT BISECTS KANSAS. SOUTH OF THE FRONT...PREPARATIVE PLANS SHOULD BE MADE WITH HEAT INDICES AT OR ABOVE 100 DEGREES EXPECTED TO PERSIST THROUGH MUCH OF THE HOLIDAY WEEKEND. WIDELY SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND TONIGHT MAINLY ALONG AND NORTH OF THE DIFFUSE STATIONARY FRONT ACROSS PORTIONS OF CENTRAL AND SOUTH CENTRAL KANSAS. OTHER ISOLATED DIURNAL THUNDERSTORMS WILL BE POSSIBLE ACROSS SOUTHERN AND SOUTHEAST KANSAS THROUGH THE EVENING HOURS WITHIN DEEPLY MIXED/WEAKLY CAPPED AIRMASS. THE STRONGEST STORMS MAY BE CAPABLE OF PRODUCING STRONG DOWNBURST WINDS AND SMALL HAIL BUT GIVEN WEAK VERTICAL SHEAR THE PROBABILITY FOR MORE ORGANIZED/SEVERE THUNDERSTORMS REMAINS LOW. THE NAM REMAINS MORE AGGRESSIVE AND FURTHER SOUTH WITH A QPF BOMB ACROSS CENTRAL KANSAS WHILE THE GFS SUPPORTS A MORE NORTHERN SCENARIO. WILL KEEP MID POPS ALONG/NORTH OF THE STATIONARY FRONT WITH THE BEST CHANCES FOR DEEP MOIST CONVECTION EXPECTED ALONG AND NORTH OF I-70. SUNDAY-TUESDAY...A FEW MORNING SHOWERS MAY BE ONGOING EARLY SUNDAY WITH ISOLATED/WIDELY SCATTERED DIURNAL SHOWERS AND THUNDERSTORMS POSSIBLE SUNDAY AFTERNOON/EARLY EVENING WITHIN DEEPLY MIXED/WEAKLY CAPPED AIRMASS. THE DIFFUSE FRONT/CONVECTIVE OUTFLOW MAY PROVIDE AN ADDITIONAL FOCUS FOR DEEP MOIST CONVECTION AND MAINTAINED LOW POPS THROUGH THE DAY. THE H5 RIDGE IS PROGGED TO BUILD OVER THE CENTRAL ROCKIES/CENTRAL HIGH PLAINS REGION ON MONDAY BEFORE EXPANDING EASTWARD ACROSS THE SOUTHERN AND CENTRAL PLAINS ON TUESDAY WITH WEAK/NORTHERLY FLOW ANTICIPATED ACROSS THE FORECAST AREA. HARD TO RULE OUT AN ISOLATED DIURNALLY DRIVEN THUNDERSTORM AND WILL MAINTAIN LOW POPS ACROSS MAINLY SOUTHEAST KANSAS ON MONDAY. ANOTHER COLD FRONT IS PROGGED TO MOVE OVER THE NORTHERN PLAINS ON TUESDAY BEFORE BECOMING STATIONARY ACROSS NORTHERN KANSAS LATE TUE/EARLY WED. WEDNESDAY-SATURDAY...AT THE BEGINNING OF THE PERIOD...A SHORTWAVE TROUGH MOVING OVER THE UPPER MISSISSIPPI VALLEY AREA WILL HELP DRIVE A COLD FRONT SOUTH INTO THE CENTRAL PLAINS STATES. UNCERTAINTY REMAINS IN HOW FAR SOUTH THE FRONT WILL TRANSLATE...HOWEVER MAINTAINED A SUBTLE COOLING TREND THROUGH THE LATTER HALF OF THE WEEK AS THE MID/UPPER RIDGE TEMPORARILY BREAKS DOWN ACROSS THE AREA LEADING TO MORE SEASONABLE TEMPERATURES AND TYPICAL DIURNAL THUNDERSTORM ACTIVITY. MWM && .AVIATION...18Z TAFS KRSL/KSLN/KHUT/KICT/KCNU MAIN ISSUE WILL BE LOCATION/TIMING/COVERAGE OF THUNDERSTORMS THIS AFTERNOON/EVENING. CANNOT COMPLETELY RULE OUT A CHANCE OF THUNDERSTORMS AT EVERY SITE...BUT BOUNDARY/DYNAMICS CERTAINLY FAVOR THE I-70 CORRIDOR VERY LATE THIS AFTERNOON/EVENING. BELIEVE CHANCES ARE LOW ENOUGH TO NOT MENTION AT KCNU/KICT/KHUT AT ALL. GIVEN UNCERTAINTY...WILL JUST GO VCTS DURING THE MOST FAVORABLE TIMES AT KRSL/KSLN. OBVIOUSLY LOWER CEILINGS/VISIBILITIES WILL OCCUR IF STORMS DEVELOP AND TRACK DIRECTLY OVER FORCAST SITE AND PLAN TO AMEND AS NECESSARY WHEN CHANCES INCREASE. BOUNDARY LOCATION BY DAYBREAK SUN WILL BE HEAVILY INFLUENCED BY AMOUNT OF CONVECTION DURING THE NIGHT. BEST ESTIMATE AT THIS TIME IS FOR BOUNDARY TO STILL BE LURKING IN THE VICINITY OF I-70 SUN MORNING. -HOWERTON && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 73 99 74 100 / 20 20 10 10 HUTCHINSON 72 98 73 101 / 30 30 10 10 NEWTON 73 97 73 100 / 30 30 10 10 ELDORADO 73 96 73 99 / 20 30 10 10 WINFIELD-KWLD 75 98 75 100 / 20 20 10 20 RUSSELL 69 97 71 100 / 40 20 10 0 GREAT BEND 71 98 72 101 / 30 20 10 0 SALINA 70 97 72 100 / 40 40 10 10 MCPHERSON 72 97 73 101 / 30 30 10 10 COFFEYVILLE 75 98 76 98 / 20 30 20 20 CHANUTE 74 95 73 96 / 20 40 20 20 IOLA 74 95 73 96 / 20 40 20 20 PARSONS-KPPF 75 96 75 97 / 20 30 20 20 && .ICT WATCHES/WARNINGS/ADVISORIES... EXCESSIVE HEAT WARNING UNTIL 8 PM CDT THIS EVENING FOR KSZ069>072-093>096-098>100. HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR KSZ052-053. &&
Hazardous weather outlook, Jul 2, 3:18 PM CDT, 1 hour 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 318 PM CDT SAT JUL 2 2011 KSZ032-033-047>053-067>072-082-083-091>096-098>100-032030- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 318 PM CDT SAT JUL 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT HIGH TEMPERATURES IN THE 100 TO 105 DEGREE RANGE WILL ALLOW HEAT INDICES TO APPROACH 105 DEGREES THROUGH EARLY EVENING ACROSS PORTIONS OF SOUTH CENTRAL AND SOUTHEAST KANSAS. PLEASE REFER TO THE EXCESSIVE HEAT WARNING AND HEAT ADVISORY WHICH REMAIN IN EFFECT THROUGH 8 PM. WIDELY SCATTERED THUNDERSTORMS WILL CONTINUE INTO THE EVENING HOURS. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING STRONG WINDS TO 55 MPH AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY HEAT INDICES WILL CONTINUE TO BE AROUND 100 DEGREES ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS SUNDAY THROUGH WEDNESDAY AND THEN AGAIN NEXT WEEKEND. ISOLATED THUNDERSTORMS WILL BE POSSIBLE SUNDAY OVER CENTRAL AND EASTERN KANSAS POSSIBLY LINGERING INTO MONDAY ACROSS SOUTHEAST KANSAS. ADDITIONAL CHANCES FOR THUNDERSTORMS WILL RETURN TO THE AREA WEDNESDAY AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP
In the hours before
Special weather statement, Jul 2, 2:52 PM CDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 252 PM CDT SAT JUL 2 2011 KSZ083-022015- SEDGWICK- 252 PM CDT SAT JUL 2 2011 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL SEDGWICK COUNTY... AT 251 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR CLEARWATER...OR 14 MILES SOUTHWEST OF DOWNTOWN WICHITA. THIS STORM WAS NEARLY STATIONARY. WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM. THE STORMS ARE NOT EXPECTED TO BECOME SEVERE. HOWERTON
Special weather statement, Jul 2, 3:05 PM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 305 PM CDT SAT JUL 2 2011 KSZ052-022030- MARION- 305 PM CDT SAT JUL 2 2011 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR MARION COUNTY... AT 301 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A CLUSTER OF STRONG THUNDERSTORMS NEAR DURHAM...OR 13 MILES NORTHWEST OF MARION...AND MOVING NORTHEAST AT 5 MPH. WINDS TO 50 MPH ARE POSSIBLE WITH THESE STORMS. THE STORMS ARE NOT EXPECTED TO BECOME SEVERE. HOWERTON
Special weather statement, Jul 2, 3:36 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 336 PM CDT SAT JUL 2 2011 KSZ052-022100- MARION- 336 PM CDT SAT JUL 2 2011 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR MARION COUNTY... AT 333 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 5 MILES EAST OF TAMPA...OR 12 MILES NORTH OF MARION...AND MOVING NORTHEAST AT 5 MPH. WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR LATER STATEMENTS OR POSSIBLE FLOODING WARNINGS...SHOULD THE RISK FOR MINOR LOW-LAND FLOODING BECOME MORE IMMINENT. HOWERTON
Special weather statement, Jul 2, 4:14 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 414 PM CDT SAT JUL 2 2011 KSZ092-093-022145- COWLEY-SUMNER- 414 PM CDT SAT JUL 2 2011 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR COWLEY AND SUMNER COUNTIES... AT 410 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS SCATTERED ALONG A LINE EXTENDING FROM THE WINFIELD AREA TO 7 MILES NORTHWEST OF SOUTH HAVEN...AND DRIFTING NORTHEAST AT 5 MPH. ANOTHER STRONG STORM WAS LOCATED 7 MILES NORTHEAST OF CONWAY SPRINGS. OUTFLOW WIND GUSTS OF 45 TO 55 MPH ARE POSSIBLE WITH THESE STORMS. DARMOFAL
Special weather statement, Jul 2, 4:32 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 432 PM CDT SAT JUL 2 2011 KSZ053-022200- CHASE- 432 PM CDT SAT JUL 2 2011 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR NORTHEAST CHASE COUNTY... AT 429 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR SAFFORDVILLE...OR 7 MILES EAST OF COTTONWOOD FALLS...AND DRIFTING NORTHEAST AT 5 MPH. OUTFLOW WIND GUSTS OF 45 TO 55 MPH ARE POSSIBLE WITH THIS STORM. THIS STORM WILL IMPACT TRAVELERS ALONG HIGHWAY 50. DARMOFAL
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 5:13 PM CDT | Severe Thunderstorm Warning | ICT | Cowley, Sumner | 32 min |
| Jul 2, 5:39 PM CDT | Severe Thunderstorm Warning | ICT | Kingman | 26 min |
| Jul 2, 6:43 PM CDT | Severe Thunderstorm Warning | ICT | Reno | 20 min |
| Jul 2, 6:55 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, McPherson, Marion | 35 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.